Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Pregnancy and birth control pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
User :   hello doc
Doctor :  
how can i help u?
User :   MY girlfriend is seventeen and started on bc pills three months ago. She has been experiencing some spotting because she is new to the pill. The first month of her bc she got her period on the third row of pills on a tues. the second month she got it on a wed of the third week. Her doctor told her the pills are gradually trying to regulate her period so it is on the Monday of the fourth week so not to be worried. During the third month we did not have a condom and had sex without one but only stuck it about halfway in for a minute then both decided to stop. Last week was her third row of pills. Tonight she takes the first pill of the fourth row and still has not gotten her period yet, Also, three nights ago she took one pregnancy test which was negative, and two nights ago she took another brand of test that also came back negative. Do you thinkg she is pregnant or her bc is just moving her bodies periods to the fourth row of pills like her doctor said?
Doctor :  
Dear User, your free trial is over. Once you pay you can chat with our doctor for any length of time. Thanks for your co-operation
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor